# SDR IPXA2017042616490

- Difficulty date: March 31, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75802
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING L/E SKIN IS CHAFED BETWEEN XIS. 250.9 TO 282.4.  REPAIRED THE WING SKIN SKIN IAW SRM 57-40-02, REPAIR 5, FIG 201.  MAJOR.
